# SDR CALA2021071401098

- Difficulty date: July 14, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 79,450 hours, 17,626 cycles
- Engine: Pwa PW4060
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Hpt
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

METAL DEBRIS FOUND IN #2 ENGINE EXHAUST. REPLACED #2 ENGINE PER TASK CARD 63-7100-1-9800. OPS AND LEAK CHECKED GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1451053  SN OFF 4665 ENGINE, (PW4060  OFF 76-7200-9-0001 4665 ON 76-7200-9-0001 4674 ACP''D RII INSP ON #2 ENG CHANGE IAW TASK CARD 63-7100-1-9800.
